# SDR SWAA2023070355251

- Difficulty date: June 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1;[03] UPDATE TO CORRECTIVE ACTION STEP 1. CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; PART REPLACEMENT REQUIRED PER SRM 51-10-02.;[04] REMOVED AFT CARGO BAY SHIELD BS 767+3' TO BS 794 RBL 22 WL 156 PER SRM 51-40-02-0G-0.;[05] LOCATED; DRILLED AND DEBURRED NEW AFT CARGO BAY SHIELD BS 767+3'- BS 794 RBL 22 WL 156 PER SRM 51-40-05-0G-0; DWG 146A0081.;[06] VERIFIED CORRECTIVE ACTIONS STEP 5.;[07] APPLIED TOPCOAT PER AMM 51-21-73-370-804 AS PER PREVIOUSLY ACCOMPLISHED ON EO 5360-E-16462-NG.;[08] OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION STEPS 7 AND 8.;[10] INSTALLED NEW SHIELD BS 767+3' TO BS 794 RBL 22 WL 156 PER SRM 51-40-02-0G-0; DWG 146A0081.;[11] VERIFIED MEASUREMENT TABLE;[12] VERIFIED CORRECTIVE ACTION 10
